| Catalog Number |
VCP356H |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
05/06/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.A manufacturing record evaluation was performed for the finished device mh2240, and no non-conformances were identified.
Event or Problem Description
It was reported by health authority that the patient underwent an unknown procedure on (b)(6) 2019 and suture was used.The needle pulled off the suture before perineal stitch.Another device was used to complete the procedure.There were no patient consequences reported.